Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Entire Functions of Affine Lineage

Wolfgang Dahmen and Charles A. Micchelli
Proceedings of the American Mathematical Society
Vol. 84, No. 3 (Mar., 1982), pp. 344-346
DOI: 10.2307/2043556
Stable URL: http://www.jstor.org/stable/2043556
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Entire Functions of Affine Lineage
Preview not available

Abstract

In this paper we provide a characterization of entire functions whose zero set is a union of real hyperplanes.

Page Thumbnails

  • Thumbnail: Page 
344
    344
  • Thumbnail: Page 
345
    345
  • Thumbnail: Page 
346
    346